Bulletin of the Belgian Mathematical Society - Simon Stevin

Une note sur les dérivations localement nilpotentes dans les catégories monoïdales symétriques

Abhishek Banerjee

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Résumé

Dans cet article, nous construisons le morphisme exponentiel $e^D:A\longrightarrow A$ associé à une dérivation localement nilpotente $D$ sur un monoïde $A$ dans une catégorie monoïdale symétrique. De plus, nous montrons que le noyau de $D$ coïncide avec le sous-objet de $A$ fixé par $e^D$. Enfin, nous étudions comment on peut prolonger une dérivation localement nilpotente sur $A$ à sa localisation $A_S$, où $S\subseteq Hom_{A-Mod}(A,A)$ est un sous-ensemble stable par multiplication.

Abstract

In this paper, we construct the exponential morphism $e^D:A\longrightarrow A$ associated to a locally nilpotent derivation $D$ on a monoid $A$ in a symmetric monoidal category. Further, we show that the kernel of $D$ is identical to the subobject of $A$ invariant under $e^D$. Finally, we study how to extend a locally nilpotent derivation on $A$ to its localization $A_S$, where $S\subseteq Hom_{A-Mod}(A,A)$ is a multiplicatively closed subset.

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 23, Number 1 (2016), 151-160.

Dates
First available in Project Euclid: 9 March 2016

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1457560860

Digital Object Identifier
doi:10.36045/bbms/1457560860

Zentralblatt MATH identifier
1333.18007

Subjects
Primary: 13N15: Derivations

Citation

Banerjee, Abhishek. Une note sur les dérivations localement nilpotentes dans les catégories monoïdales symétriques. Bull. Belg. Math. Soc. Simon Stevin 23 (2016), no. 1, 151--160. doi:10.36045/bbms/1457560860. https://projecteuclid.org/euclid.bbms/1457560860


Export citation